# SDR DALA2018082985351

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 88,516 hours, 38,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM SEATS 16A TO 19A.  REMOVED AND REPLACED THE BATTERY PACK AT M736 IAW AMM 33-51-07.
